# SDR DALA2015070404159

- Difficulty date: July 4, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON SKIN BS 349 AND LONGERON 3R, BS 377 AND LONGERON 23R,  BS 410 BETWEEN LONGERONS 2 - 3R,  AND BS 453 BETWEEN LONGERONS 2 - 3R.  LIGHTNING STRIKES WERE BLENDED OUT AND FOUND WITHIN LIMITS IAW SRM 53-04-1, PAR 5C, REPAIRED IAW SRM 53-04-2, PAR 3C, 2, A, 1, A.
